# SDR UPS02439552

- Difficulty date: September 5, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 2231, STR 24L REVEAL PANEL FOUND CRACK.  M/D BS 2231 LT FRAME DOOR REVEAL AT S24L AREA REPAIR CARRIED OUT AS PER HX RS NR R-53-62-34896, AND EO B747-5310-17606-A.
